MAUDE Adverse Event Report: INSET¿; INSET I 60/9 GREY

INSET¿; INSET I 60/9 GREY
Lot Number 5147521
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient experienced high blood glucose (528 mg/dl) level at home at home and she gave herself a manual injection of insulin prior to going to hospital and stated that she went to the hospital for high blood glucose (333 mg/dl) and was diagnosed with diabetic ketoacidosis.The patient's metabolic profile was reset, fluids and new infusion set was given to the patient as a corrective treatment in the hospital.The patient resumed the pump therapy in hospital after stabilization.The patient was hospitalized for 3 days.The patient was not following the ifu in relation to not securing the tape during insertion.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 GREY
MDR Report Key8221216
Report Number3003442380-2019-00136
Device Sequence Number207156
Product Code FPA
UDI-Device Identifier05705244006881
UDI-Public05705244006881
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2019
Device Lot Number5147521
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2016
Initial Report FDA Received Date01/07/2019
Patient Sequence Number1